# SDR VNAA202401050012

- Difficulty date: November 17, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT RAIL LBL9 BETWEEN FS]=597 TO FS=661.  SEAT RAIL LBL9 BETWEEN FS]=597 TO FS=661 WAS REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG. A12
